# SDR IXXA2024081606

- Difficulty date: August 16, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N337AZ
- Make and model: Boeing 767323
- Aircraft serial: 27060
- Aircraft time: 103,158 hours, 19,299 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Zone 300
- Part time: 103,158 hours, 19,299 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR DOUBLER ON UPPER SURFACE OF HORIZONTAL STAB CENTER SECTION IS CORRODED. INSIDE TAIL COMPARTMENT AT APPROX STA1735 ON RH SIDE.
